# SDR DL72S961279

- Difficulty date: May 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N537DA
- Make and model: Boeing 727232
- Aircraft serial: 22073
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 90085A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON L/O, FOUND RT AFT EMERGENCY SLIDE LIGHT FLASHING.  REPLACED BATTERY PACK, CK'S GOOD.
